MAUDE Adverse Event Report: INVUITY, INC INVUITY, INC.; PHOTONBLADE

INVUITY, INC INVUITY, INC.; PHOTONBLADE
Model Number PB1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up conversation was conducted in person with the attending surgeon and additional information was acquired.During the icd battery change out, the physician was dissecting near the lead (st.Jude copolymer) at 40 watts coag.The physician acknowledged that the setting might have been too high and caused the damage to the insulation.The physician stated future dissections around leads will be performed at lower power settings.
 
Event or Problem Description
It was reported to an invuity representative on (b)(4) 2017, that the insulation of a lead was accidentally damaged during a battery replacement of an icd.A suture sleeve was applied over the damaged area of the insulation.The case was completed with no further incident and no impact to the patient.

Brand Name
INVUITY, INC.
Common Device Name
PHOTONBLADE
Manufacturer (Section D)
INVUITY, INC
444 de haro st
san francisco CA 94107
MDR Report Key7170453
Report Number3011394215-2017-00011
Device Sequence Number1918140
Product Code GEI
UDI-Device Identifier00816728020158
UDI-Public00816728020158
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/05/2018
Device Model NumberPB1
Device Catalogue NumberPB1
Device Lot Number17100511
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2017
Initial Report FDA Received Date01/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1